# SDR A6WA202111107956

- Difficulty date: November 1, 2021
- Submitted: November 11, 2021
- Operation: Air carrier
- Aircraft: N432AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7257
- Aircraft time: 46,934 hours, 45,528 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: 601R35004393
- Part serial: NSN
- Condition: Dented
- Location: Fs 682+4
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON AFT FUSELAGE SKIN AT FS682.00+4Ï¿½ AND S19R - S20R.   ***AIRCRAFT REMOVED FROM SERVICE***  HAND DRESSED DENT TO RE-FORM ORIGINAL CONTOUR ON AFT FUSELAGE SKIN AT FS682.00+4Ï¿½ AND S19R - S20R. DENT DIMENSION L = 0.500Ï¿½ X W = 0.400Ï¿½ X D = 0.008Ï¿½. PERFORMED HFEC WITH NO INDICATIONS. RESTORED PROTECTIVE FINISH. ALL WORK WITHIN LIMITS WAS PERFORMED IAW ASAP EA # AWAC-CRJ253-01703 REV IR DATED 11/3/2021.  WORK PERFORMED UNDER AERSALE WORK ORDER 003472, CARD NO. 20027, TT: 46934 TC: 45528.
